MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Codes Loss of Power (1475); Failure to Power Up (1476)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while monitoring a female patient (age unknown), the device would restart/reboot itself.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation: the device was returned to zoll medical corporation for evaluation and the customer's report was not duplicated under testing with a test battery.Review of the device activity log did show activity consistent with the customer's report.The battery pins were replaced as a precaution.It is noteworthy to mention the non zoll battery used at the time of the reported event was not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while monitoring a female patient (age unknown), the device would intermittently power off and on.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6968475
Report Number1220908-2017-02610
Device Sequence Number11035746
Product Code MKJ
UDI-Device Identifier00847946015466
UDI-Public00847946015466
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/02/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1